# SDR UIEA2015011300006

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,467 hours, 22,119 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 1619
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG, NO RPM DURING START, MANUAL START SUCCESSFUL.  LT ENG START VLV LIGHT OPERATES NORMAL.  R & R START VLV.  OPERATIONS CHECKED GOOD IAW AMM 80-11-02.
